The Dirichlet Problem for a class of strongly nonlinear elliptic equations

Authors

  • P. Szilágyi "Babeş-Bolyai" University, Cluj-Napoca, Romania
Abstract views: 142

Abstract

Not available.

Downloads

Download data is not yet available.

References

Brezis, H., Integrales convexes dans les espaces Sobolev, Israel Jour. Math., 13, pp. 9-23, 1972, https://doi.org/10.1007/bf02760227

Brézis, H.; Browder, F. E., Strongly nonlinear elliptic boundary value problems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 5 (1978), no. 3, 587-603, MR0507004.

Pascali, Dan; Sburlan, Silviu, Nonlinear mappings of monotone type. Martinus Nijhoff Publishers, The Hague; Sijthoff & Noordhoff International Publishers, Alphen aan den Rijn, 1978. x+341 pp. ISBN: 90-286-0118-*, MR0531036.

Szilágyi, P. Boundary value problems for a nonlinear elliptic equation. Mathematica (Cluj) 21(44) (1979), no. 1, 101-109, MR0594869.

Downloads

Published

1985-02-01

How to Cite

Szilágyi, P. (1985). The Dirichlet Problem for a class of strongly nonlinear elliptic equations. Anal. Numér. Théor. Approx., 14(1), 97–103. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1985-vol14-no1-art7

Issue

Section

Articles